Imagine you are a man diagnosed with prostate cancer and, like countless other patients, you receive certain treatments. When you are through with the therapy, you notice a physical change that your doctor never mentioned could happen. Your penis seems to be decidedly smaller. In fact, it's so much smaller that the change in size interferes with your intimate relationships.
However, a shrinking penis would certainly be a side effect doctors would have mentioned before starting prostate cancer treatment, right? So this perception of a smaller penis must simply be the result of a psychological or emotional problem, correct? Wrong. Read more
Friday, January 4, 2013
Doctors Don't Warn Men about Penis-Shrinking Cancer Treatments
Doctors are not warning men about the potential side effect of a smaller penis from prostate cancer treatments, says Sherry Baker, even though it is well-known among physicians and surgeons.